Common fixed point theorem of weakly compatible maps in partial metric space

Main Article Content

Jitender Kumar
Sachin Vashistha

Abstract

In this paper, we prove a common fixed point theorem using weakly compatible maps in partial metric space, which generalizes the result of Altun and Sadarangani  [12].

Article Details

How to Cite
Kumar, J., & Vashistha, S. (2016). Common fixed point theorem of weakly compatible maps in partial metric space. Journal of Advanced Studies in Topology, 7(3), 137–144. https://doi.org/10.20454/jast.2016.1046
Section
Original Articles